Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i8.50
pages 41-58

The Resolving Functions Method for the Pursuit Problem with Integral Constraints on Controls

Bahrom T. Samatov
Namangan State University (Uzbekistan)

ABSTRACT

The pursuit problem for linear differential games with integral constraints on players controls is considered. The problem solution is based on the Chikrii resolving functions method. The construction of resolving function substantiating the rule of players parallel approach, namely Π-strategy for a pursuer is proposed. For the considered case the new Pontryagin sufficient conditions are obtained for the solvability of the pursuit problem. As an example two classes of games are adduced with each class being of a specific interest.


Articles with similar content:

Linear Differential Games with Simple Matrices and Integral Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Irina L. Ryzhkova
On Nonstationary Problem of Motion Control in Conflict Situation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Alexey A. Chikriy, Kirill A. Chikriy, Vladimir A. Pepelyaev
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy
Classification of Fuzzy Problems of Optimal Sets Partition and Some Approaches to Their Solution
Journal of Automation and Information Sciences, Vol.41, 2009, issue 1
Elena M. Kiseleva, Oksana Yu. Lebed